# SDR GTIA2023062637286

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 9,988 hours, 4,117 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"ON DESCENT THRU 7000 FT FLT ATT REPORT DIRTY SOCK SMELL WITH INCREASING INTENSITY. PACK2 TURN OFF. FA'S REPORTED SMELL DECREASED. ALL ODOR IN AFT SECTION OF AIRCRAFT
 ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-REF LP # 3175007-2 & 3175008-2 & 3175009-2 FOR CORRECTIVE ACTION THIS CLEARS DMI PLACARD REMOVED MOC NOTIFIED LOG UPDATED"
